EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient underwent an initial total knee arthroplasty.Subsequently, the patient filed a legal form and appears to be alleging prosthesis wear of their polyethylene insert, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries presently undiagnosed, which all require ongoing medical care.There is no information provided that the patient has been revised.
Additional Manufacturer Narrative
D10: (b)(6), 02-010-01-0320 - logic femoral ps cem right sz 2; (b)(6), 02-012-41-2020 - logic tibia traptray cem sz 2f/2t; unassigned, 200-00-00 - knee item-misc; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk; (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk; (b)(6), 204-32-01 - fluted stem extension 11l x 12 mm; (b)(6), 204-70-00 - tibial stem ext.Screw.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: e2, e3.